I am taking 5,000 i.u. of Vitamin D3 daily and experiencing face flushing. Is this normal? Is this going to persist for as long as I take this? Or will this subside as the body adjusts? Thanks!

Asked by  Kenichi Ishikawa on August 25, 2015

Answers

  • Kenichi Ishikawa
    Participant
     Kenichi Ishikawa on

    See title

    Answered by  Kenichi Ishikawa on

  • IAW
    Participant
     IAW on

    Sorry but no one has complained of that problem yet. Do you take magnesium supplements and if so what kind and how much?

    Answered by  IAW on

  • Kenichi Ishikawa
    Participant
     Kenichi Ishikawa on

    I do not take Magnesium.

    Answered by  Kenichi Ishikawa on

  • IAW
    Participant
     IAW on

    Maybe switching to a D3 by another company would help. Do you think there is any chance it might have a filler in that you are allergic to? “Bio Tech makes D3 that “meets rigorous FDA standards and their product is void of dyes, talc, binders, artificial colors and synthetic flavors.”
    Second is that Vitamin D uses a lot of magnesium to process. If you are deficient then you can get symptoms from that which may include: fatigue, headache, nausea, insomnia, muscle cramps, weakness, constipation and anxiety. But who knows what else a lack of magnesium may cause. It is used throughout the body and a lot is needed.
    So maybe one of those things will help!
    So maybe

    Answered by  IAW on

Recent Discussion

Popular Questions